# SDR RAIA201305120001

- Difficulty date: May 12, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 31,092 hours, 27,773 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE THE FLIGHT CREW GOT AN LANDING GEAR/AIR FAIL EICAS MESSAGE AND THE LANDING GEAR FAILED TO RETRACT.  CREW DECLARED AN EMERGENCY AND RETURNED TO ORD.  MAINTENANCE INSPECTED THE AIRCRAFT, AND THE AIRCRAFT WAS FERRIED FROM ORD TO STL GEAR DOWN.  MAINTENENCE INSPECTED AND REMOVED AND REPLACED THE LANDING GEAR LEVER, LEFT MAIN LANDING GEAR PROX SWITCH, REPAIRED WIRING ON THE NLG WOW PROX SWITCH, REPINNED THE LEFT MLG WOW PROX SWITCH CONNECTOR.  GEAR SWING CHECKED GOOD.  AIRCRAFT FLEW A MAINTENANCE TEST FLIGHT THAT INCLUDED THREE TAKEOFFS AND LANDINGS.  MAINTENANCE CHECK FLIGHT WAS GOOD.
